Translator Disclaimer
2012 Positive Solutions for Nonlinear Fractional Differential Equations with Boundary Conditions Involving Riemann-Stieltjes Integrals
Jiqiang Jiang, Lishan Liu, Yonghong Wu
Abstr. Appl. Anal. 2012(SI01): 1-21 (2012). DOI: 10.1155/2012/708192

Abstract

We consider the existence of positive solutions for a class of nonlinear integral boundary value problems for fractional differential equations. By using some fixed point theorems, the existence and multiplicity results of positive solutions are obtained. The results obtained in this paper improve and generalize some well-known results.

Citation

Download Citation

Jiqiang Jiang. Lishan Liu. Yonghong Wu. "Positive Solutions for Nonlinear Fractional Differential Equations with Boundary Conditions Involving Riemann-Stieltjes Integrals." Abstr. Appl. Anal. 2012 (SI01) 1 - 21, 2012. https://doi.org/10.1155/2012/708192

Information

Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1253.34015
MathSciNet: MR2975317
Digital Object Identifier: 10.1155/2012/708192

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.2012 • No. SI01 • 2012
Back to Top